# SDR CALA2014060991232

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLT 2186 OVERWING RT SIDE EXTERNAL EMER LIGHTS INOPERATIVE.  REPAIRED GND WIRE RT OVERWING EMER LIGHT IAW BSWPM 20-10-11, OPERATIONS CHECKED GOOD.
